# SDR CA000301007

- Difficulty date: February 21, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: C2W1045A
- Condition: Deformed
- Location: Lt & Rt Wing
- Component: Wing Spar Struct, Dhav
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION A SMALL DEFORMATION WAS FOUND ON TOP OF THE WING.  FOUND AT DISASSEMBLY OF THE MAIN SPAR AT THE STATION 150.5 TO 164. THE WING PANEL AT THE SPAR WAS REMOVED AND SPAR SECTION REPLACED.
